# SDR NOCA15807

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UL27939
- Part serial: M520730
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG 1 EICAS STATUS MSG.  REMOVED AND REPLACED NR 4 DETECTOR ON THE NR 2 ENG PER AA E58 CARD 9325657 PER MM 26-11-01.  OPS CHECK NORMAL, NO EICAS MSG.
